# SDR REXA00002

- Difficulty date: February 15, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N344AM
- Make and model: Saab SF340A
- Aircraft serial: 340A030
- System (JASC): 2620 · Extinguishing System
- Part: Fire Extinguisher
- Part number: 3650000071
- Condition: Discharged
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CARGO COMPARTMENT SMOKE DETECTOR LIGHT ILLUMINATED INFLIGHT.  DISCHARGED CARGO COMPARTMENT FIRE EXTINGUISHER.  REMOVED AND REPLACED CARGO FIRE EXTINGUISHER BOTTLE AND CARTRIDGE.  (M)
